×

Found 166 Documents (Results 1–100)

Some problems of distributed and boundary control for systems with integral aftereffect. (English. Russian original) Zbl 1516.35441

J. Math. Sci., New York 234, No. 4, 470-484 (2018); translation from Tr. Semin. Im. I. G. Petrovskogo 31, 134-157 (2016).
MSC:  35R09 35K20 93B05
PDFBibTeX XMLCite
Full Text: DOI

Subsequences of zeros for Bernstein spaces and the completeness of systems of exponentials in spaces of functions on an interval. (English. Russian original) Zbl 1317.30004

St. Petersbg. Math. J. 26, No. 2, 319-340 (2015); translation from Algebra Anal. 26, No. 2, 185-215 (2014).
MSC:  30B50 42C30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Functional-differential equations in Sobolev spaces and related problems of spectral theory. (English. Russian original) Zbl 1288.35004

J. Math. Sci., New York 164, No. 5, 659-841 (2010); translation from Sovrem. Mat., Fundam. Napravl. 30 (2008).
MSC:  35-02 46-02 35R20
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software